MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH
Catalog Number E6P8
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During manufacturing, the product goes through our validated sterilization process to ensure that the risk of infection from microbes/bacteria that would cause infection is minimized.While the exact cause/source of the infection remains unknown, it is likely that the source of the infection was from the procedure itself.There is no confirmation that the product sterility was compromised.The reported issue is a possible complication associated with the use of this product.As stated in the ifu: the long-term durability of bovine pericardial tissue is unknown.Potential complications include: restenosis, pseudoaneurysm formation, infection, thrombosis, calcification, fibrosis, vessel occlusion, patch rupture, dilation, myocardial infarction, bleeding, stroke and death.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the xenosure tested positive on culture for cutibacterium acnes.The cause was attributed to possible or contamination.The product was implanted.It is not known what actions, if any, were taken to treat or resolve the infection, as specific details of the event were not provided.No other patient injury or complications was reported.

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
BIOLOGIC PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key25016969
Report Number1220948-2026-00104
Device Sequence Number9542410
Product Code FTM
UDI-Device Identifier00840663106806
UDI-Public(01)00840663106806(11)250801(17)310728(10)XBU00009274(91)E6P8
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberE6P8
Device Lot NumberXBU00009274
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown